# SDR VNAA0603012

- Difficulty date: March 27, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 5,258 hours, 5,218 cycles
- Engine: Ge CF343B1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 75065917
- Condition: Failed
- Location: Lt A/C Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH THE RT AIR CONDITIONING PACK DEFERRED, THE -L PACK HIGH TEMP- CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH PROCEDURES, RETURNED TO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE  LEFT PACK COMPRESSOR DISCHARGE OVER TEMERATURE SWITCH.  THE LT PACK OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
